CSpace

Browse/Search Results:  1-10 of 81 Help

Selected(0)Clear Items/Page:    Sort:
Bounded type Siegel disks of a family of sine families 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 488, 期号: 1, 页码: 12
Authors:  Zhang, Song;  Fu, Jianxun;  Shi, Xujie
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Siegel disk  Quasi-circle  Critical point  
The Degree of Proper Holomorphic Mappings Between Special Domains in DOUBLE-STRUCK CAPITAL C-n 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 卷号: 36, 期号: 4, 页码: 395-400
Authors:  Ning, Jia Fu;  Zhou, Xiang Yu
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Group action  degree of polynomial mapping  proper lomorphic mapping  Bergman kernel  invariant domain  
ON ISOLATION OF SIMPLE MULTIPLE ZEROS AND CLUSTERS OF ZEROS OF POLYNOMIAL SYSTEMS 期刊论文
MATHEMATICS OF COMPUTATION, 2020, 卷号: 89, 期号: 322, 页码: 879-909
Authors:  Hao, Zhiwei;  Jiang, Wenrong;  Li, Nan;  Zhi, Lihong
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
POTENTIAL WELL AND MULTIPLICITY OF SOLUTIONS FOR NONLINEAR DIRAC EQUATIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 587-607
Authors:  Chen, Yu;  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Dirac equations  semi-classical states  multiplicity  
MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 221-240
Authors:  Cheng, Xiyou;  Feng, Zhaosheng;  Zhang, Zhitao
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Positive solution  Hammerstein integral equations  weighted functions  fixed point index  Dirichlet boundary condition  
EFFECT OF EXTERNAL POTENTIALS IN A COUPLED SYSTEM OF MULTI-COMPONENT INCONGRUENT DIFFUSION 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2019, 卷号: 54, 期号: 2, 页码: 715-750
Authors:  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Reaction-diffusion system  perturbation  concentration  
Periodic points and normal families concerning multiplicity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 3, 页码: 535-552
Authors:  Deng, Bingmao;  Fang, Mingliang;  Wang, Yuefei
Favorite  |  View/Download:10/0  |  Submit date:2019/03/11
normality  iteration  periodic points  35D45  
periodicpointsandnormalfamiliesconcerningmultiplicity 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 3, 页码: 535
Authors:  Deng Bingmao;  Fang Mingliang;  Wang Yuefei
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
A Heuristic Method for Certifying Isolated Zeros of Polynomial Systems 期刊论文
MATHEMATICS, 2018, 卷号: 6, 期号: 9, 页码: 18
Authors:  Dou, Xiaojie;  Cheng, Jin-San
Favorite  |  View/Download:8/0  |  Submit date:2019/01/11
over-determined polynomial system  isolated zeros  minimum point  sum of squares  interval methods  
Multiplicity one for the mod p cohomology of Shimura curves: the tame case 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2018, 卷号: 25, 期号: 3, 页码: 843-873
Authors:  Hu, Yongquan;  Wang, Haoran
Favorite  |  View/Download:10/0  |  Submit date:2018/09/08